Kac's rescaling for jump-telegraph processes

Oscar López, Nikita Ratanov

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We present limit theorems for an asymmetric telegraph process with drift and jumps under different rescaling conditions. The explicit formulae for the related characteristic functions are derived by solving a Cauchy problem for the respective hyperbolic system.

Original languageEnglish (US)
Pages (from-to)1768-1776
Number of pages9
JournalStatistics and Probability Letters
Volume82
Issue number10
DOIs
StatePublished - Oct 2012

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Kac's rescaling for jump-telegraph processes'. Together they form a unique fingerprint.

Cite this